Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suggest treatment for itching on hands and legs - Online Doctor Chats

Date : 27-Feb-2014
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1227 Questions
User:Hello Doctor
User:For the last 3 days, I am having a lot of itching on hands and legs..
User:and I am seeing lot of blisters all over body.. similar to the ones when mosquito bite happens..
User:it starts only in the evenings.. and by morning they will disappear
Doctor:Can you mail me the picture?
User:I don't have them right now..
User:please give me mail id to which I should send a mail
Doctor:no n in the end
Doctor:it is just .com
User:At this moment, itching is slowly starting..
User:once I see the blisters, i will take a picture and will send.
Doctor:send it to my name
Doctor:Meanwhile, you can apply calamine lotion for the itching
Doctor:You can also take simple antihistamines like
Doctor:Tablet Cetrizine 10mg at bed time for next 3 days
Doctor:Get back to me with the picture then we can discuss further
User:is that Tablet to increase the sleep? or just to decrease the itching?
Doctor:to decrease the itching
Doctor:all right
Doctor:any more queries for now?
Doctor:my pleasure
Doctor:Chat with you again when you send the picture
Doctor:Bye for now
User:ok. Bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor